# SDR AALA202507218671

- Difficulty date: June 23, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,847 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A824026
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO SHEAR TIE ANGLE AT FORWARD SIDE OF BS 318 FRAME, AT S23L. REPLACED ANGLE PER AARD 51-00-05-1.
